# SDR CALA2013082890820

- Difficulty date: July 3, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 73,515 hours, 27,157 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SINGLE PACK OPERATIONS THE LT A/C PACK SYSTEM WOULD NOT MAINTAIN CABIN PRESSURE.  CREW FOLLOWED QRH & WAS ABLE TO RECOVER PRESSURIZATION SYSTEM. PERFORMED PNEUMATIC HEALTH CHECK ON NR 1 ENGINE FOUND HIGH STAGE PILOT &  PRESSURE REGULATING & SHUTOFF VALVE FAULT.  REPLACED HIGH STAGE PILOT & PRESSURE REGULATING & SHUTOFF VALVE IAW AMM 36-11-08, 36-11-09.  RAN NR 1 ENGINE & PRESSURIZED AIRCRAFT  WITH SINGLE PACK TO 4 PSID.  NO FAULTS.
